# SDR UIEA2018060701062

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 76,069 hours, 12,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT FUNCTION ABNORMAL IN THE UPPER DECK AREA.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY M5168 IAW AMM 33-51-04-902-001-001, REV 42  AND PERFORMED AN EMERGENCY LIGHT TEST. RESULT WAS SATISFACTORY.
